RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 93–99 (Mi mz7072)  

This article is cited in 1 scientific paper (total in 2 paper)

Influence of viscosity on the smoothness of solutions of incompletely parabolic systems

Yu. Ya. Belov, N. N. Yanenko

Computer Centre of USSR Academy of Sciences, Siberian Branch

Abstract: A study of the smoothness of two groups of solution components of systems whose space-variable operator splits into two operators, one parabolic and the other hyperbolic.

Full text: PDF file (441 kB)

English version:
Mathematical Notes, 1971, 10:1, 480–483

Bibliographic databases:

UDC: 517.9
Received: 01.06.1970

Citation: Yu. Ya. Belov, N. N. Yanenko, “Influence of viscosity on the smoothness of solutions of incompletely parabolic systems”, Mat. Zametki, 10:1 (1971), 93–99; Math. Notes, 10:1 (1971), 480–483

Citation in format AMSBIB
\Bibitem{BelYan71}
\by Yu.~Ya.~Belov, N.~N.~Yanenko
\paper Influence of viscosity on the smoothness of solutions of incompletely parabolic systems
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 93--99
\mathnet{http://mi.mathnet.ru/mz7072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=287195}
\zmath{https://zbmath.org/?q=an:0215.45202}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 480--483
\crossref{https://doi.org/10.1007/BF01747075}


Linking options:
  • http://mi.mathnet.ru/eng/mz7072
  • http://mi.mathnet.ru/eng/mz/v10/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Kh. Zeytounian, “Well-posedness of problems in fluid dynamics (a fluid-dynamical point of view)”, Russian Math. Surveys, 54:3 (1999), 479–564  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. K. Kerimov, “K devyanostoletiyu so dnya rozhdeniya akademika Nikolaya Nikolaevicha Yanenko”, Zh. vychisl. matem. i matem. fiz., 53:2 (2013), 171–180  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020